Publications "Fallucca, Federico"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

file
Fallucca, Federico ; Gleißner, Christian:
Some surfaces with canonical maps of degrees 10, 11, and 14.
In: Mathematische Nachrichten. Vol. 296 (2023) Issue 11 . - pp. 5063-5069.
ISSN 1522-2616
DOI der Verlagsversion: https://doi.org/10.1002/mana.202200450

Doctoral thesis

file
Fallucca, Federico:
On the degree of the canonical map of surfaces of general type.
Bayreuth , 2024 . - xv, 192 P.
( Doctoral thesis, 2023 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Thu Jul 25 01:45:04 2024 CEST.
[Top of page]